# SDR FDEA202011192911

- Difficulty date: November 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 61,278 hours, 24,069 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002139
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE PYLON IB SIDE ABOUT MID SECTION ON LWR FACE HAS DENT. COMPLIED  WITH FEDEX EA. F - 5430-T0358210 P1 NACELLS / PYLON - SKIN /PLATES/ PANELS -  LH ENGINE PYLON INBOARD SIDE SKIN PANEL REPAIR NEAR PPS 136. PERFORMED   SATIFACTORY LEAK CHECK IAW B757 AMM 36-11-00-5
